Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & EMBASE  
     Home | Subscribe | Feedback  

 
 
Year : 1999  |  Volume : 45  |  Issue : 2  |  Page : 58-9  

Benzathine penicillin induced immune haemolytic anaemia.

MS Tullu, P Arora, CT Deshmukh, MN Muranjan, BA Bharucha 
 Department of Paediatrics, Seth G.S. Medical College and K.E.M. Hospital, Parel, Mumbai, India. , India

Correspondence Address:
M S Tullu
Department of Paediatrics, Seth G.S. Medical College and K.E.M. Hospital, Parel, Mumbai, India.
India

Abstract

Penicillin-induced immune haemolytic anaemia is very rare. A ten year-old-female with rheumatic mitral stenosis on benzathine penicillin prophylaxis presented with features of haemolytic anaemia and investigations supported the diagnosis of immune haemolytic anaemia. Patient responded to discontinuation of the drug and therapy with oral prednisolone. This is first such case reported from India.



How to cite this article:
Tullu M S, Arora P, Deshmukh C T, Muranjan M N, Bharucha B A. Benzathine penicillin induced immune haemolytic anaemia. J Postgrad Med 1999;45:58-9


How to cite this URL:
Tullu M S, Arora P, Deshmukh C T, Muranjan M N, Bharucha B A. Benzathine penicillin induced immune haemolytic anaemia. J Postgrad Med [serial online] 1999 [cited 2022 Aug 11 ];45:58-9
Available from: https://www.jpgmonline.com/text.asp?1999/45/2/58/348


Full Text

 
Thursday, August 11, 2022
 Site Map | Home | Contact Us | Feedback | Copyright  and disclaimer